# SDR JGVR20210219002

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 11,216 hours, 7,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED AREAS OF BUBBLING PAINT AND CORROSION FROM MAIN CABIN DOOR STRUCTURE, LOCATED UNDER MOVABLE STEP BETWEEN THE TWO CENTER ATTACH POINTS, PERFORMED NDT AN REPORTED FOR REPAIR DISPOSITION.  CLEANED, TREATED, AND PRIMED BLENDED AREAS IAW TEXTRON REPAIR MEMO.
